# SDR AU000232

- Difficulty date: April 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT NOSE WHEEL TIRE BURST.
